Mathematical Research Letters

Volume 21 (2014)

Number 1

$p$-adic functoriality for inner forms of unitary groups in three variables

Pages: 141 – 148

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n1.a12

Author

Judith Ludwig (Department of Mathematics, Imperial College London, United Kingdom)

Abstract

We prove $p$-adic functoriality for inner forms of unitary groups in three variables by establishing the existence of morphisms between eigenvarieties that extend the classical Langlands functoriality.

Full Text (PDF format)